×

zbMATH — the first resource for mathematics

Stability of Navier-Stokes flows through permeable boundaries. (English) Zbl 1107.76327
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker (ISBN 0-8247-0672-2/pbk). Lect. Notes Pure Appl. Math. 223, 33-43 (2002).
For the entire collection see [Zbl 0972.00046].

MSC:
76E30 Nonlinear effects in hydrodynamic stability
35B35 Stability in context of PDEs
35Q30 Navier-Stokes equations
76A05 Non-Newtonian fluids
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite